Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 29 of 30 found articles
 
 
  Total k-domination in Cartesian product graphs
 
 
Title: Total k-domination in Cartesian product graphs
Author: Bermudo, S.
Sanch├ęz, J. L.
Sigarreta, J. M.
Appeared in: Periodica mathematica Hungarica
Paging: Volume 75 (2017) nr. 2 pages 255-267
Year: 2017
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 29 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands